PINI RITA

Room: 
U05, Piano: P03, Stanza: 3048
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
MATHEMATICAL METHODS OF ECONOMICS, FINANCE AND ACTUARIAL SCIENCES (SECS-S/06)
Telephone: 
0264485818

Publications

  • Bianchi, M., Kassay, G., & Pini, R. (2020). Regularization of Brézis pseudomonotone variational inequalities. SET-VALUED AND VARIATIONAL ANALYSIS.
  • Calogero, A., & Pini, R. (2019). On the H-cone-functions for H-convex sets. JOURNAL OF CONVEX ANALYSIS, 26(3), 967-989.
  • Mehrabinezhad, I., Pini, R., & Uderzo, A. (2019). Existence and continuity of solution trajectories of generalized equations with application in electronics. NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS, 45, 414-436.
  • Bianchi, M., Konnov, I., & Pini, R. (2019). Limit vector variational inequalities and market equilibrium problems. OPTIMIZATION LETTERS.
  • Bianchi, M., Hadjisavvas, N., & Pini, R. (2018). Representative functions of maximally monotone operators and bifunctions. MATHEMATICAL PROGRAMMING, 168(1-2), 433-448.